Research Repository

Fault Estimation and Tolerant Control for Fuzzy Stochastic Systems

Liu, Ming, Cao, Xibin and Shi, Peng (2012) Fault Estimation and Tolerant Control for Fuzzy Stochastic Systems. IEEE Transactions on Fuzzy Systems, 21 (2). pp. 221-229. ISSN 1063-6706

Full text for this resource is not available from the Research Repository.


This paper deals with the problem of fault estimation and fault-tolerant control for Takagi-Sugeno (T-S) fuzzy stochastic systems with sensor failures, where the system under consideration contains Itô-type stochastic disturbances. A new robust observer technique is presented to obtain the estimates of the system states and the sensor faults simultaneously, and a fuzzy fault-tolerant control scheme is developed to guarantee the closed-loop system to be exponentially stable in mean square. Sufficient conditions are obtained for the existence of admissible controllers, and it is shown that the reachability of the sliding-mode dynamics can be guaranteed under the proposed control techniques. Finally, a numerical example is provided to illustrate the effectiveness and applicability of the theoretic results obtained.

Item Type: Article
Uncontrolled Keywords: ResPubID26714, fault estimation, Itô stochastic system, Takagi–Sugeno fuzzy system, fault-tolerant control, sensor fault, sliding-mode observer
Subjects: Current > FOR Classification > 0802 Computation Theory and Mathematics
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Depositing User: Ms Phung.T Tran
Date Deposited: 21 Jul 2014 00:13
Last Modified: 19 Aug 2014 02:04
ePrint Statistics: View download statistics for this item
Citations in Scopus: 160 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar